Correctness of multi-dimensional Darboux problems for the wave equation

Authors

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

It is proved that multi-dimensional Darboux problems for the wave equation are correct in the domain D3Em+1 bounded by the surfaces ¦x ¦=t + ɛ and ¦x ¦=1- t and the plane t = 0, 0 ≤ ɛ < 1. The behavior of the solutions as ɛ → 0 is studied.

Published

25.09.1993

Issue

Section

Short communications

How to Cite

Aldashev, S. A. “Correctness of Multi-Dimensional Darboux Problems for the Wave Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1299–1306, https://umj.imath.kiev.ua/index.php/umj/article/view/5933.